Rocky Mountain Journal of Mathematics

Depth Formulas, Restricted Tor-Dimension under Base Change

Tirdad Sharif and Siamak Yassemi

Full-text: Open access

Article information

Rocky Mountain J. Math., Volume 34, Number 3 (2004), 1131-1146.

First available in Project Euclid: 5 June 2007

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Sharif, Tirdad; Yassemi, Siamak. Depth Formulas, Restricted Tor-Dimension under Base Change. Rocky Mountain J. Math. 34 (2004), no. 3, 1131--1146. doi:10.1216/rmjm/1181069847.

Export citation


  • D. Appasov, Almost finite modules, Comm. Algebra 27 (1999), 919-931.
  • M. Auslander and D. Buchsbaum, Homological dimension in Noetherian rings, II, Trans. Amer. Math. Soc. 88 (1958), 194-206.
  • L.L. Avramov and H.-B. Foxby, Cohen-Macaulay properties of ring homomorphisms, Adv. Math. 133 (1998), 54-95.
  • W. Bruns and J. Herzog, Cohen-Macaulay rings, Cambridge University Press, Cambridge, 1993.
  • L.G. Chouinard, II, On finite weak and injective dimension, Proc. Amer. Math. Soc. 60 (1976), 57-60.
  • L.W. Christensen, Gorenstein dimensions, Springer-Verlag, Berlin, 2000.
  • L.W. Christensen, H.-B. Foxby and A. Frankild, Functorial dimensions and Cohen-Macaulayness of rings, J. Algebra 251 (2002), 479-502.
  • H.-B. Foxby, Hyperhomological algebra and commutative algebra, in preparation.
  • --------, Isomorphisms between complexes with applications to the homological theory of modules, Math. Scand. 40 (1977), 5-19.
  • S. Iyengar, Depth for complexes, and intersection theorems, Math. Z. 230 (1999), 545-567.
  • D. Jorgensen, A generalization of Auslander-Buchsbaum formula, J. Pure Appl. Algebra 144 (1999), 145-155.
  • H. Matsumura, Commutative ring theory, 2nd ed., Cambridge University Press, Cambridge, 1989, translated from Japanese by M. Reid.